# SDR IPXA2020040153746

- Difficulty date: March 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 62,169 hours, 21,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587618
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13DAMAGE ON M/D CARGO FLOOR PANEL AT STA 930-972FABRICATE THE REPLACEMENT FLOOR PANEL PER UPS EO B767-5320-9693-I
